# SDR USAA2013061800019

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Strap
- Part number: 6545834U69
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK -CRACK ON FLOORBEAM STABILIZER STRAP AT BS344, LBL43.  REPAIRED FLOORBEAM STABILIZER STRAP AT BS344, LBL4314 IAW SRM 51-00-04, 53-10-51-2R, REPAIR 4.
